September  2020, 13(9): i-iv. doi: 10.3934/dcdss.2020404

From the guest editors: "Delay Differential Equations: Theory, Applications and New Trends"

1. 

UAE University, UAE

2. 

Arizona State University, USA

3. 

Marchuk Institute of Numerical Mathematics, Russian Academy of Sciences, Russian Federation

Published  June 2020

Citation: Fathalla A. Rihan, Yang Kuang, Gennady Bocharov. From the guest editors: "Delay Differential Equations: Theory, Applications and New Trends". Discrete & Continuous Dynamical Systems - S, 2020, 13 (9) : i-iv. doi: 10.3934/dcdss.2020404
[1]

Urszula Ledzewicz, Eugene Kashdan, Heinz Schättler, Nir Sochen. From the guest editors. Mathematical Biosciences & Engineering, 2011, 8 (2) : i-ii. doi: 10.3934/mbe.2011.8.2i

[2]

Alberto d’Onofrio, Paola Cerrai, Alberto Gandolfi. From the Guest Editors. Mathematical Biosciences & Engineering, 2013, 10 (1) : i-ii. doi: 10.3934/mbe.2013.10.1i

[3]

Abba Gumel, James Watmough. From the guest editors. Mathematical Biosciences & Engineering, 2006, 3 (3) : i-ii. doi: 10.3934/mbe.2006.3.3i

[4]

Gerardo Chowell, Zhilan Feng, Baojun Song. From the guest editors. Mathematical Biosciences & Engineering, 2013, 10 (5&6) : i-xxiv. doi: 10.3934/mbe.2013.10.5i

[5]

Urszula Ledzewicz, Avner Friedman, Jacek Banasiak, Heinz Schättler, Edward M. Lungu. From the guest editors. Mathematical Biosciences & Engineering, 2013, 10 (3) : i-ii. doi: 10.3934/mbe.2013.10.3i

[6]

Urszula Ledzewicz, Andrzej Swierniak. From the Guest Editors. Mathematical Biosciences & Engineering, 2005, 2 (3) : i-ii. doi: 10.3934/mbe.2005.2.3i

[7]

Carlos Castillo-Chávez, Christopher Kribs Zaleta, Yang Kuang, Baojun Song. From the Guest Editors. Mathematical Biosciences & Engineering, 2009, 6 (2) : i-ii. doi: 10.3934/mbe.2009.6.2i

[8]

Fred Brauer, Carlos Castillo-Chavez, Thomas G. Hallam, Jia Li, Jianhong Wu, Yicang Zhou. From the Guest Editors. Mathematical Biosciences & Engineering, 2006, 3 (1) : i-ix. doi: 10.3934/mbe.2006.3.1i

[9]

Tomás Caraballo, Juan L. G. Guirao. New trends on nonlinear dynamics and its applications. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : i-ii. doi: 10.3934/dcdss.2015.8.6i

[10]

Rosa M. Benito, Regino Criado, Juan C. Losada, Miguel Romance. Preface: "New trends, models and applications in complex and multiplex networks". Networks & Heterogeneous Media, 2015, 10 (1) : i-iii. doi: 10.3934/nhm.2015.10.1i

[11]

Alfonso Ruiz-Herrera. Chaos in delay differential equations with applications in population dynamics. Discrete & Continuous Dynamical Systems - A, 2013, 33 (4) : 1633-1644. doi: 10.3934/dcds.2013.33.1633

[12]

Yang Kuang, Ying-Cheng Lai, Zhiming Zheng. From the Editors. Mathematical Biosciences & Engineering, 2004, 1 (1) : i-ii. doi: 10.3934/mbe.2004.1.1i

[13]

E. B. Dynkin. A new inequality for superdiffusions and its applications to nonlinear differential equations. Electronic Research Announcements, 2004, 10: 68-77.

[14]

Qingwen Hu, Bernhard Lani-Wayda, Eugen Stumpf. Preface: Delay differential equations with state-dependent delays and their applications. Discrete & Continuous Dynamical Systems - S, 2020, 13 (1) : ⅰ-ⅰ. doi: 10.3934/dcdss.20201i

[15]

Vera Ignatenko. Homoclinic and stable periodic solutions for differential delay equations from physiology. Discrete & Continuous Dynamical Systems - A, 2018, 38 (7) : 3637-3661. doi: 10.3934/dcds.2018157

[16]

Abdon Atangana, Zakia Hammouch, Kolade M. Owolabi, Gisele Mephou. Preface: New trends on numerical analysis and analytical methods with their applications to real world problems. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : ⅰ-ⅰ. doi: 10.3934/dcdss.201903i

[17]

David Logan. From the Guest Editor. Mathematical Biosciences & Engineering, 2007, 4 (1) : i-ii. doi: 10.3934/mbe.2007.4.1i

[18]

Wenying Feng, Guang Zhang, Yikang Chai. Existence of positive solutions for second order differential equations arising from chemical reactor theory. Conference Publications, 2007, 2007 (Special) : 373-381. doi: 10.3934/proc.2007.2007.373

[19]

Wan-Tong Li, Bin-Guo Wang. Attractor minimal sets for nonautonomous type-K competitive and semi-convex delay differential equations with applications. Discrete & Continuous Dynamical Systems - A, 2009, 24 (2) : 589-611. doi: 10.3934/dcds.2009.24.589

[20]

Janusz Mierczyński, Sylvia Novo, Rafael Obaya. Principal Floquet subspaces and exponential separations of type Ⅱ with applications to random delay differential equations. Discrete & Continuous Dynamical Systems - A, 2018, 38 (12) : 6163-6193. doi: 10.3934/dcds.2018265

2019 Impact Factor: 1.233

Article outline

[Back to Top]